A new Markov selection procedure for degenerate diffusions

Borkar, V. S. ; Suresh Kumar, K. (2010) A new Markov selection procedure for degenerate diffusions Journal of Theoretical Probability, 23 (3). pp. 729-747. ISSN 0894-9840

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/p3061573986423...

Related URL: http://dx.doi.org/10.1007/s10959-009-0242-6


A new selection principle is proposed for construction of a Feller solution to an ill-posed degenerate diffusion process. This is based on constructing the Feller transition kernel from the unique (under suitable conditions) continuous viscosity solutions to the backward Kolmogorov equation associated with the diffusion. The connection of this Feller process with the small-noise limits of the nondegenerate perturbations of the diffusion and several other related phenomena are also discussed.

Item Type:Article
Source:Copyright of this article belongs to Springer.
Keywords:Degenerate Diffusions; Markov Selection; Feller Process; Small Noise Limit; Backward Kolmogorov Equation; Viscosity Solutions
ID Code:81477
Deposited On:07 Feb 2012 05:02
Last Modified:07 Feb 2012 05:02

Repository Staff Only: item control page